Sites
Best posts


antibiotics of the quinolone group provokes the rupture of tendons

 antibiotics of the quinolone group provokes the rupture of tendonsResearch Dr. Bruno H. Ch. Stricker from the Netherlands showed that one frequent complication of treatment with antibiotics of the quinolone group of older patients receiving glucocorticoids, is an Achilles tendon rupture. The most significant risk of Achilles tendon rupture, as a side effect of quinolone therapy are patients older than 60 years (they risk increases 6 times), and patients 80-90 years respectively 20 times. Compared to norfloxacin and ciprofloxacin are the most fraught with torn ligaments ofloxacin. The "razrabotannoi" combination is the combination of corticosteroids with aminoquinolone. This combination in order to avoid the above-mentioned injuries, it is recommended to avoid/ Source of information: Quinolone-Related Achilles Tendon Rupture Risk is High in Elderly on Corticosteroids. Reuters Health Aug 11 materials Arch Intern Med 2003;163:1801-1807..



Похожие статьи

Ваше имя
Ваша почта
Город, область
Рассылка комментариев





Ввести код: